# SDR HNAA2025100300658

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,474 hours, 49,884 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 350C
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 38,227 hours, 36,433 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VLV FAIL CAUTION MSG ON ATTEMPTED T/O AROUND 32 KTS.   ENG BLEED SYSTEM     R&R ENGINE 2 BLEED VALVE IRT AMM 36-11-05.OPS CHECK GOOD.OK FOR SERVICE.
